# SDR SWAA054080

- Difficulty date: December 22, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 62,073 hours, 58,359 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT HORIZONTAL STAB AFT SPAR CRACKED 5 INCHES FROM ROOT.  REPAIRED HORIZONTAL STAB PER SRM.
